# SDR AALA202504255047

- Difficulty date: March 13, 2025
- Submitted: April 25, 2025
- Operation: Air carrier
- Aircraft: N177US
- Make and model: Airbus A321-211
- Aircraft serial: 1517
- Aircraft time: 76,336 hours, 29,551 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Dummy Rail
- Part number: D5311282600200
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION FORWARD CABIN FLOOR RAIL DUMMY BETWEEN FR 14 AND FR 16 AT+Y503.2. REPLACED RAIL DUMMY PER AMM 51-42-11.
